# SDR USAA2010070691336

- Difficulty date: July 3, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 4,085 hours, 1,199 cycles
- System (JASC): 5220 · Emergency Exits
- Part: O-Ring
- Part number: MS28775015
- Condition: Damaged
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 303 - CLT - EES - FLIGHT ATTENDANT CIDS PANEL SHOWS CHECK R2 DOOR PRESSURE - GAUGE ON DOOR SHOWS IN GREEN BAND.  MAINTENANCE FOUND SLIGHT LEAK AT CHARGING VALVE.  REPLACED O-RING IAW AIRBUS MAINTENANCE MANUAL 52-22-00-420-053.
